# SDR UALA2010110104023

- Difficulty date: October 30, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 39,684 hours, 14,921 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2A3909
- Part serial: 138
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC OVHT, FLIGHT DIVERTED.  NEED TO EXAMINE HCU IAW MM FOR HEAT DAMAGE, CHECK UNDER FAN COWLS, STARTER DUCT, ANTI ICE DUCT, PB LINE FOR LEAKS, EEC MR73411 (PCN 482-9555) MUST BE REPLACED IAW AMM. CKD FOR PNEUMATIC LEAKS IN FAN COWL AREA. NONE FOUND. ALL DUCTING SECURE. REPLACED EEC IAW MM. RAN ENG AND NO FADEC OVERHEAT FAULTS.
